Alert archive / Louisiana / Wind Advisories in 2014

Wind Advisory 11, NWS Lake Charles, LA

March 27, 2014Cameron Parish, Lafayette Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this wind advisory at Mar 27, 2014, 4:17 AM CDT for Cameron Parish, Lafayette Parish, Saint Martin Parish, Louisiana. It took effect at Mar 27, 2014, 11:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2014, 4:17 AM CDT (09:17 UTC)
In effect from
Mar 27, 2014, 11:00 AM CDT
Expired
Mar 27, 2014, 6:00 PM CDT
In force
7 hr
Issued by
NWS Lake Charles, LA

Counties Cameron Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 89 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2014-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2014-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WWUS74 KLCH 270917
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
417 AM CDT THU MAR 27 2014

...STRONG AND GUSTY SOUTHEAST WINDS EXPECTED TODAY...

.A TIGHT PRESSURE GRADIENT BETWEEN A DEEPENING TROUGH OF LOW
PRESSURE OVER THE PLAINS AND HIGH PRESSURE EXITING THE EAST COAST
WILL LEAD TO STRONG AND GUSTY SOUTHEAST WINDS DEVELOPING LATER
THIS MORNING OVER THE COASTAL COUNTIES AND PARISHES GENERALLY
ALONG AND SOUTH OF INTERSTATE 10. WINDS ARE EXPECTED TO BEGIN TO
SUBSIDE THIS EVENING.

LAZ041>045-052>055-073-074-TXZ215-216-271700-
/O.NEW.KLCH.WI.Y.0011.140327T1600Z-140327T2300Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
417 AM CDT THU MAR 27 2014

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 

* TIMING...LATE MORNING TO LATE AFTERNOON TODAY. 

* WINDS...AROUND 20 MPH WITH GUSTS NEAR 30 MPH. 

* IMPACTS...STRONG GUSTY WINDS COULD MAKE FOR HAZARDOUS TRAVEL 
  FOR HIGH PROFILE VEHICLES...ESPECIALLY ON ELEVATED OVERPASSES 
  OR BRIDGES...AND ON EAST TO WEST ORIENTED HIGHWAYS. UNSECURED 
  LIGHTWEIGHT OBJECTS COULD BE BLOWN AROUND OR SMALL TREES COULD 
  LOSE SOME BRANCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

13
2 follow-up statements
440 
WWUS74 KLCH 271512
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1012 AM CDT THU MAR 27 2014

...STRONG AND GUSTY SOUTHEAST WINDS EXPECTED TODAY...

.A TIGHT PRESSURE GRADIENT BETWEEN A DEEPENING TROUGH OF LOW
PRESSURE OVER THE PLAINS AND HIGH PRESSURE EXITING THE EAST COAST
WILL LEAD TO STRONG AND GUSTY SOUTHEAST WINDS DEVELOPING LATER
THIS MORNING OVER THE COASTAL COUNTIES AND PARISHES GENERALLY
ALONG AND SOUTH OF INTERSTATE 10. WINDS ARE EXPECTED TO BEGIN TO
SUBSIDE THIS EVENING.

LAZ041>045-052>055-073-074-TXZ215-216-272300-
/O.CON.KLCH.WI.Y.0011.140327T1600Z-140327T2300Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
1012 AM CDT THU MAR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TIMING...LATE MORNING TO LATE AFTERNOON TODAY.

* WINDS...AROUND 20 MPH WITH GUSTS NEAR 30 MPH.

* IMPACTS...STRONG GUSTY WINDS COULD MAKE FOR HAZARDOUS TRAVEL 
  FOR HIGH PROFILE VEHICLES...ESPECIALLY ON ELEVATED OVERPASSES 
  OR BRIDGES...AND ON EAST TO WEST ORIENTED HIGHWAYS. UNSECURED 
  LIGHTWEIGHT OBJECTS COULD BE BLOWN AROUND OR SMALL TREES COULD 
  LOSE SOME BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
467 
WWUS74 KLCH 272320
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
620 PM CDT THU MAR 27 2014

...STRONG AND GUSTY SOUTHEAST WINDS ARE DIMINISHING...

.THE LOSS OF DAYTIME HEATING HAS RESULTED IN SUSTAINED WINDS
DROPPING BELOW ADVISORY THRESHOLDS.

LAZ041>045-052>055-073-074-TXZ215-216-280030-
/O.EXP.KLCH.WI.Y.0011.000000T0000Z-140327T2300Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
620 PM CDT THU MAR 27 2014

...WIND ADVISORY HAS EXPIRED...

THE STRONGEST WINDS IN THE AREA ARE AT BEAUMONT AND HAVE LOWERED
TO A SUSTAINED 19 MPH. THIS TREND SHOULD CONTINUE.

$$

SWEENEY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Mar 26, 11:43 PM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Mar 26, 11:43 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1143 PM CDT WED MAR 26 2014

.AVIATION...MVFR CIGS HAVE MOVED INTO THE BPT AND LCH TERMINALS AS
LOW LEVEL MOISTURE HAS ENCROACHED INTO THE COASTAL AREA OF SE TX
AND SW LA. THE NEXT UPPER LEVEL DISTURBANCE WILL CROSS THE AREA
LATE THURSDAY ENHANCING LIFT UNDER GOOD UPPER LEVEL DIFLUENCE AS
MOISTURE DEEPENS. CIGS SHOULD LOWER TO LIFR WITH GUSTY SE WINDS
AND EMBEDDED TSTMS ALONG WITH WIDESPSREAD RAINS. CIGS WILL IMPROVE
TO IFR AT BPT BUT STAY LIFR FOR THE REMAINDER OF THE TERMINALS
THURSDAY NIGHT WITH LIGHT RAIN AND OCNL TSTMS.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 937 PM CDT WED MAR 26 2014/

DISCUSSION...
REGIONAL 88DS SHOW THE BULK OF THE PRECIP ASSOCIATED WITH THE
ADVANCING SHORTWAVE TROF IS ABOUT TO MOVE OUT OF THE FORECAST AREA.
WITH DRIER AIR ENCROACHING BEHIND THE DISTURBANCE...LOWERED POPS
FOR THE REMAINDER OF THE NIGHT TO JUST ISOLATED 15S TO ACCOUNT FOR
ANY RENEGADE SHOWERS WHICH MAY TRY POPPING UP BEFORE DAYBREAK.
ELSEWHERE JUST MADE MINOR TWEAKS TO THE GRIDS/ZONES.

UPDATE OUT SHORTLY.
25

PREV DISCUSSION... /ISSUED 651 PM CDT WED MAR 26 2014/

AVIATION...ALTHOUGH THE GRADIENT HAS TIGHTENED AND WINDS ARE
MODERATE OUT OF THE SOUTHEAST, ONLY VERY LIGHT RAIN IS OCCURRING
INTO THE SOUTHERN TERMINALS DUE TO A DRY LAYER BLO 8K FEET. THE
LOW LEVEL MOISTURE INTRUSION SHOULD BEGIN LATER THIS EVENING WITH
MVFR CIGS INTO BPT AND LCH, MVFR CIGS BLO 2K FEET INTO AEX BEFORE
SUNRISE.

AN UPPER DIVERGENT SPLIT FLOW WILL ALLOW FOR A FEW EMBEDDED TSTMS
AMONG WIDESPREAD SHOWERS LATE THURSDAY AFTERNOON WITH CIGS
LOWERING TO LIFR. GUSTY SOUTHEAST WINDS SHOULD KEEP VIS FROM
LOWERING BLO 3 MILES DESPITE THE PRECIP.

SWEENEY

PREV DISCUSSION... /ISSUED 334 PM CDT WED MAR 26 2014/

DISCUSSION...
LARGE SFC HIGH CONTINUES OVER THE EASTERN U.S. THIS AFTERNOON...BEHIND
THE INTENSE SFC LOW AND UPPER LEVEL TROF OFF THE EAST COAST. OVER
OUR REGION...THE TIGHTENING PRESSURE GRADIENT ON THE SOUTHWEST SIDE OF
THE HIGH OVER OUR REGION WILL CONTINUE INCREASED SE WINDS THIS
AFTERNOON AND LIKELY STAY ELEVATED OVERNIGHT. WIND ADVISORY LIKELY
TO BE NEEDED FOR THU AS LLJ INCREASED TO 40-45 KTS ACROSS THE
REGION TRANSLATES TO 20-25 MPH WITH GUSTS OVER 30 MPH ACROSS THE REGION.

FOR THE REST OF THIS AFTERNOON/EVENING...THE FIRST UPPER LEVEL
PERTURBATION IS GENERATING AN INCREASE AREA OF CLOUDS/MOISTURE &
LIFT OVER SE TX...WITH -SHRA BEGINNING TO INCREASE ACROSS THE
WESTERN COASTAL WATERS/SE TX. NOT EXPECTING A WIDESPREAD SHRA
EVENT WITH THIS FIRST IMPULSE...BUT DID RAISE POPS THIS AFTERNOON
TO 30-40% FOR SE TX/W LA...AND KEPT IT 30-40% FOR THE REMAINDER OF THE
EVENING OVER THE ENTIRE AREA.

NEXT UPPER LEVEL PERTURBATION ACROSS AZ/NM WILL MOVE QUICKLY E
OVERNIGHT INTO TX THU...WITH MUCH MORE SIGNIFICANT MOISTURE/LIFT.
THUS...KEPT HEALTHY POPS FOR NUM SHRA/TSRA...WITH THE BEST CHANCES
DURING THU AFTERNOON AND EVENING. SPC STILL HAS AREA NORTH OF
REGION IN SLIGHT RISK. WITH THE STRONG LLJ EXPECTED...CAN'T RULE
OUT THE STRONGER TSRA GENERATING SOME LOCALIZED WIND DAMAGE.

WITH A BRIEF LULL FOR FRI MORNING...YET ANOTHER UPPER LEVEL DISTURBANCE IS
EXPECTED FOR FRI AFTERNOON/EVENING...WITH THE MAIN EMPHASIS JUST N
OF OUR REGION OVER N LA/MS. WITH AFTERNOON TEMPS EXPECTED TO REACH
NEAR/LOWER 80S...A FEW OF THESE TSRA COULD REACH SVR LIMITS ACROSS
THIS AREA. THUS...SPC HAS THIS AREA OUTLINE FOR SLIGHT RISK FOR
FRI.

AN THEN THE COLD FRONT IS EXPECTED LATE FRI NIGHT/EARLY SAT WITH
AND END TO THE PRECIPITATION EXPECTED. ONLY EXPECTING A SLIGHT
COOL DOWN...WITH LOWS IN THE 50S AND HIGHS IN THE 70S.

DML

MARINE...
A TIGHTENING PRESSURE GRADIENT ACROSS THE REGION WILL RESULT IN
CONTINUED SOUTHEAST WINDS 20 TO 25 KNOTS THROUGH THURSDAY AFTERNOON
OVER THE COASTAL WATERS...WITH SMALL CRAFT ADVISORY THROUGH THIS
PERIOD. WINDS WILL SUBSIDE A BIT ON FRIDAY...WITH ANOTHER COLD
FRONT FORECAST TO MOVE THROUGH THE REGION LATE FRIDAY NIGHT INTO
EARLY SATURDAY.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  57  72  64  80  61 /  60  70  70  20  50
KBPT  59  72  64  79  62 /  50  70  70  20  40
KAEX  51  72  62  82  58 /  30  60  60  30  60
KLFT  54  73  64  81  63 /  60  70  70  30  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM CDT THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH THURSDAY AFTERNOON FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
     BAY.

&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&
Hazardous weather outlook, Mar 26, 6:46 AM CDT, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
646 AM CDT WED MAR 26 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
271200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
646 AM CDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY
AND TONIGHT. NO SEVERE THUNDERSTORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NUMEROUS SHOWERS AND THUNDERSTORMS...PERHAPS EVOLVING INTO A MORE
ORGANIZED THUNDERSTORM COMPLEX...ARE EXPECTED TO DEVELOP OVER
EAST TEXAS THURSDAY MORNING...AND SUBSEQUENTLY PUSH EAST ACROSS
THE OUTLOOK AREA THURSDAY AFTERNOON AND EVENING. AT THIS
TIME...FORECAST PARAMETERS INDICATE THAT THERE IS AT LEAST SOME
POTENTIAL FOR SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE
HAIL...AND TORNADOES ALL APPEAR POSSIBLE WITH ANY THUNDERSTORM
THAT DOES BECOME SEVERE. HOWEVER...THE OVERALL PROBABILITY OF
SEVERE WEATHER IS VERY LOW. HIGH ATMOSPHERIC MOISTURE CONTENT
FORECAST TO BE IN PLACE WILL ALSO YIELD THE POTENTIAL FOR LOCALLY
HEAVY RAINFALL.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE ON
FRIDAY AND FRIDAY NIGHT...THOUGH THERE IS GREATER UNCERTAINTY AT
THIS TIME AS TO THE NATURE OF ANY SEVERE WEATHER RISK WITH A
LOWER OVERALL PROBABILITY OF SHOWERS AND THUNDERSTORMS COMPARED TO
THURSDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-271200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
646 AM CDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

MODERATE EAST WINDS THIS MORNING WILL GRADUALLY BECOME MORE
SOUTHEASTERLY AND INCREASE THIS AFTERNOON. FOR THE GULF
WATERS...SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING...AND
A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOUTH WINDS ARE EXPECTED TO REMAIN ELEVATED THROUGH
THURSDAY...BEFORE DECREASING THURSDAY NIGHT. A COLD FRONT IS
EXPECTED TO SWEEP THROUGH THE GULF WATERS FRIDAY NIGHT INTO EARLY
SATURDAY...WITH A BRIEF BOUT OF MODEST OFFSHORE FLOW EXPECTED ON
SATURDAY.

NUMEROUS SHOWERS AND THUNDERSTORMS...PERHAPS EVOLVING INTO A MORE
ORGANIZED THUNDERSTORM COMPLEX...ARE EXPECTED TO DEVELOP OVER
EAST TEXAS THURSDAY MORNING...AND SUBSEQUENTLY PUSH EAST ACROSS
THE OUTLOOK AREA THURSDAY AFTERNOON AND EVENING. AT THIS
TIME...FORECAST PARAMETERS INDICATE THAT THERE IS AT LEAST SOME
POTENTIAL FOR SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE
HAIL...AND WATERSPOUTS ALL APPEAR POSSIBLE WITH ANY THUNDERSTORM
THAT DOES BECOME SEVERE. HOWEVER...THE OVERALL PROBABILITY OF
SEVERE WEATHER IS VERY LOW.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE ON FRIDAY
AND FRIDAY NIGHT...THOUGH THERE IS GREATER UNCERTAINTY AT THIS
TIME AS TO THE NATURE OF ANY SEVERE WEATHER RISK WITH A LOWER
OVERALL PROBABILITY OF SHOWERS AND THUNDERSTORMS COMPARED TO
THURSDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 5:07 PM CDTSpecial Weather StatementLCHRapides53 min
Mar 27, 5:24 PM CDTSpecial Weather StatementLCHVernon66 min
Mar 27, 5:41 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon64 min
Mar 27, 6:15 PM CDTSmall Craft AdvisoryLCH10 hr
Mar 27, 6:22 PM CDTSpecial Weather StatementLCHVernon53 min
Mar 27, 6:54 PM CDTSpecial Weather StatementLCHRapides66 min
Mar 27, 4:21 PM CDTSpecial Weather StatementLCHNewton54 min
Mar 27, 6:23 PM CDTSpecial Weather StatementLCHJasper, Tyler37 min

Nearby

Wind Advisories in Louisiana, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.